# SDR IPXA2023052693317

- Difficulty date: May 8, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft time: 90,240 hours, 17,481 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: NCA624427
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C*MAJOR REPAIR* FWD CARGO COMP AFT PRESSURE BULKHEAD BEAM IS CRACKED AT STA Y=594.875 AND X=-42.REPAIRED CRACKED BEAM AT THE FWD CARGO AFT PRESSURE BULKHEAD AT STA Y=594.875 AND X=-42 IAW VTSAA EA 011-5311-01-A9956 IR, UPS EO MD11-5310-87020-A DATED 05/25/23 REF. FAA FORM 8100-9 SIGNED BY P.LAU (AR-830967) DATED 05/25/23 (MAJOR)
